# SDR DALA2022060303892

- Difficulty date: June 2, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 89,130 hours, 19,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Disconnected
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFOMATION' SHIP 1707 FWD EMERGENCY LIGHT SEAT 3D INOP, CORRECTIVE ACTION: FOUND SEAT 3D EMER LT HARNESS DISCONNECTED. RECONNECTED LT PER B767-300 AMM 33-51. OPS CHK GOOD. (8657159)

SHIP 1707 FWD EMERGENCY LIGHT SEAT 3D INOP, CORRECTIVE ACTION: DEFERRED AS PER MEL 33-51-03A. (8657159)
'SUPPLEMENTAL INFOMATION' SHIP 1707 FWD EMERGENCY LIGHT SEAT 3D INOP, CORRECTIVE ACTION: FOUND SEAT 3D EMER LT HARNESS DISCONNECTED. RECONNECTED LT PER B767-300 AMM 33-51. OPS CHK GOOD. (8657159)
